I am a 37 year old mother of 2, ages 9 and 17, and I have been on the nuva ring for 7 years, almost religious with my schedule punctuality. I am not sexually active and have not been for 4 years. I also used to drink and smoke very heavily frequently and quit in 2009. I stayed on the nuva ring since then while my body evened out and adjusted to my healthy lifestyle but now that i live an extremely clean, healthy and active life style, i don't want to have the added, non-naturally produced substance in my body. I have talked to my doctor about this but I feel that he is just being lazy when he says i should stay on it and doesn't really give me a clear reason as to why (I am on the search for a new doc). I feel there is not one single reason for it. My question is, will it harm me or cause me to go into early menopause if i stop? I took it out last week and do not plan on putting a new one in or refilling my prescription. Also could the nuvaring have thrown off my natural menstrual cycle because I feel like I have PMS two weeks before I take it out? this has been happening for a while. Are there any natural hormone supplements i should take?
After removal of Nuvaring you may experience spotting or bleeding for few days. It may be due to the hormonal fluctuations caused by Nuvaring.It may take few weeks to a couple of months for your body to adjust to the hormone changes. Your periods may be slightly delayed or early but will soon normalize. If you are not sexually active then you do not need any contraception. Do keep me posted with more queries.
Best luck and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.